advertisement
Question
Posted by: lauls | 2008/10/21

Wellbutrin

Please can I get some advice. I was put on Wellbutrin last year for 6 months &  it did help, I went off it, but I was put back on it again 3 months ago because I started feeling depressed again. The thing is, I have a very very stressful job and I am already an energetic non-stop person. As wellbutrin has a positive effect (not a calming effect) I am finding that I cant relax, I don’ t know how to just sit and relax. I am constanttly stressed and do not stop, my heart’ s always racing and I am getting stomach pains. I am only 24 years old. I am very stressed because of work &  I have a big exam looming in a month but do you think the wellbutrin may be making me more stressed and anxious? Do you think maybe perhaps it would be a good idea to stop it and start taking some biral rather to calm me? It’ s getting a bit expensive going to the GP so I thought I would ask some expert advice first.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

One usually needs to stayn on an atidepressant ( if one is truly Depressed ) for at least 6 to 9 months, or the risk of the depression returning is significant. In some people, this particular and excellent antidepressant is indeed a bit more enlivening than they ideally want, and they might be better suited by a different antidepressant ( AD). I would also suggestseeking Cognitive-Behaviour Therapy ( CBT ) which is excellent in helping you to gain control of depressive habits of thought, and to regain control of stress and how you handle it. Biral I would not like to add, nor any other sedative, especially as you have exams coming up, and as most sedatives tend to increase depression

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement